Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Is unhealthy misconception the reason for having periods twice in a month

hi had my periods on 3 jan , then it happened on 31 jan...then again it happened on 15 feb.... and now today my periods have started......want to know can unhealthy misconception be the reason for having periods twice in a month..and how can i know this...??
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
The reasons for irregular periods may be due to the anemia, or infection due to any reason.
I advise you to consult a gynecologist for diagnosis and treatment. You may need to have an M.R.I. for diagnosis.
I usually prescribe to my patient with such symptoms fluconazoloe, cifixime,ornidazole.
Take more of green leafy vegetables, pulses, sprouts, and protein rich foods to have good health and resistance against infections.
Wishing for a quick and complete recovery. Thank you.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor